| Model Number |
HS524 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was discarded and will not be returned.The dhr and post-production records were reviewed and there were no issues noted with the lot during production.All post-production quantities were reconciled and were correct.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employeees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.
Event or Problem Description
According to the reporter, "there are 2 fh tape suture in the box " (qty 1 box).